MathSciNet Relay Station
MathSciNet bibliographic data
MR1005606 58F23 (28A78 30C99 58F11)
Przytycki, Feliks; Urbański, Mariusz; Zdunik, Anna Harmonic, Gibbs and Hausdorff measures on repellers for holomorphic maps. I. Ann. of Math. (2) 130 (1989), no. 1, 1–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement